MathSciNet Relay Station
MathSciNet bibliographic data
MR2302505 (2008d:47038) 47A60 (35K20 35K90 47A13 47N20)
Prüss, Jan; Simonett, Gieri $H\sp \infty$-calculus for the sum of non-commuting operators. Trans. Amer. Math. Soc. 359 (2007), no. 8, 3549–3565.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement